MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE
Model Number ED34-I10T2-US
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax medical was made aware of a complaint that occurred in the united states.It was reported to pentax medical from the facility that there was decreased elevator angulation with pentax medical video duodenoscope model ed34-i10t2-us, serial number (b)(4).A narrated video of the issue was provided by the customer and indicated that the elevator was slow to retract at all when the endoscope was at a 90 degree angle.Distal end cap 0011120 was being used with the duodenoscope.The customer owned endoscope was received by pentax medical for evaluation on 29-jul-2021.The endoscope was inspected by pentax medical service under service order (b)(4) and the technician confirmed the customer complaint as "elevator deflection movement is sluggish" and documented the following inspection findings: lcb distal cover glass modified cover glass chipped/cracked, passed wet leak test, passed dry leak test.The device underwent repairs including the following components: o-rings and seals, o-ring(0.5x1.3) imp-1, deflector operating wire, lcb distal cover glass.The endoscope is awaiting repair and approved by final qc as 16-aug-2021.This is the first time pentax model ed34-i10t2-us, serial number (b)(4) has been returned for serviced at a pentax facility since the device was put into service.

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12331957
Report Number9610877-2021-00546
Device Sequence Number11436937
Product Code FDT
UDI-Device Identifier04961333240135
UDI-Public04961333240135
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K192245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberED34-I10T2-US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1